On the reversible geodesics of a Finsler space with special \((\alpha,\beta)\)-metric

Volume 18, Issue 3, pp 381--387 http://dx.doi.org/10.22436/jmcs.018.03.12 Publication Date: August 26, 2018       Article History

Authors

Mohammad Rafee - Department of Mathematics, I. K. Gujral Punjab Technical University, Kapurthala, India. Avdhesh Kumar - Department of Mathematics, I. K. Gujral Punjab Technical University, Kapurthala, India. G. C. Chaubey - Department of Mathematics, T. D. P. G. College, V. B. S. Purvanchal University, Jaunpur, India.


Abstract

This paper deals with the existence of reversible geodesics on a Finsler space with some \((\alpha,\beta)\)-metrics. The conditions for a Finsler space \((M,F)\) to be with reversible geodesics are obtained. We study some geometrical properties of \(F\) with reversible geodesics and prove that the Finsler metric \(F\) induces a weighted quasi-metric \(d_F\) on \(M\).


Keywords


MSC


References